# SDR CA970318026

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Trim Air Valve
- Part number: 963A000002
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT OPERATING WITH #1 AIR CONDITIONING PACK ON DEVIATION DUE TO OVERHEAT. UNABLE TO CONTROL CABIN PRESSURIZATION, TRIED TO RESTART #1 PACK, NO SUCCESS. INITIATED EMERGENCY DESCENT TO 10,000 FEET. MAINTENANCE TROUBLE SHOOTING REVEALED TRIM AIR PRESSURE REGULATOR FAILED. REGULATOR REPLACED AND SYSTEM CHECKED SERVICEABLE.
